Veganin - 30 Tablets

£5.59
2554755

For short term treatment of acute moderate pain. For three days use only. Can cause addiction.
See details below, always read the label

Suitable for: Adults and children over 12 years.
Active ingredients: Paracetamol, Codeine Phosphate and Caffeine.
x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 20 Boots Advantage Card points with this purchase

Arrow Product details

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

Veganin Tablets provide short term treatment of acute moderate pain when other painkillers have not worked. Do not take less than four hours after taking other painkillers. For three days use only. Can cause addiction.

Veganin is suitable for relief of migraine, headache, rheumatic pain, period pain, toothache and neuralgia.

Veganin Tablets contain Paracetamol, Caffeine and Codeine.

Suitable for

Adults and children over 12 years.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

Dosage: Swallow tablets whole with a glass of water.

Adults and children over 12 years: 2 tablets every 4 to 6 hours.

Do not take more than 8 tablets in 24 hours.

Not recommended for children under 12 years.

Do not exceed the stated dose.

Hazards and Cautions

If you need to take this medicine for more than 3 days you should see your doctor or pharmacist.

This medicine contains codeine which can cause addiction if you take it continuously for more than 3 days. If you take this medicine for headaches for more than 3 days it can make them worse.

If symptoms persist, consult your doctor.

CONTAINS PARACETAMOL. Do not take with any other Paracetamol-containing products. Immediate medical attention should be sought in the event of an overdose, even if you feel well.

Storage

Do not store above 25ºC. Store in the original package.

Keep out of the sight and reach of children.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.

Active ingredients

Paracetamol, Codeine Phosphate and Caffeine.

Ingredients

Active Ingredients: Each tablet contains: Paracetamol 500mg, Codeine Phosphate 8mg, Caffeine 30mg.

Also contains: Maize starch, methylcellulose, povidone, talc, calcium stearate, hypromellose, polyethylene glycol and water.

...read more ...read less